Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Homogeneous mechanical systems with symmetry, and geometry of the coadjoint action


Author: Ernesto A. Lacomba
Journal: Bull. Amer. Math. Soc. 82 (1976), 150-152
MSC (1970): Primary 53C30, 58F05; Secondary 70G05, 70H99
DOI: https://doi.org/10.1090/S0002-9904-1976-14002-5
MathSciNet review: 0400305
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C30, 58F05, 70G05, 70H99

Retrieve articles in all journals with MSC (1970): 53C30, 58F05, 70G05, 70H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14002-5